# SDR CALA2025091008739

- Difficulty date: September 6, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 131,519 hours, 20,145 cycles
- Engine: Pwa PW4060
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 4754F
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 60,539 hours, 8,289 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R ENG AI LIGHT WHEN SELECTED ON R&R ENGINE INLET THERMAL ANTI-ICE PRESSURE SWITCH REF AMM 30-21-01 REMOVED AND REPLACED THE #2 ENGINE NOSE COWL ANTI ICE SHUT OFF VALVE. PER AMM REF. 30-21-03 ENGINE RUN WAS PERFORMED. RIGHT ENGINE ANTI ICE LIGHT CHECKED GOOD AT THIS TIME. OK FOR SERVICE.
